Differential dispersion relations with an arbitrary number of subtractions: A recursive approach

Nenhuma Miniatura disponível

Data

1999-12-01

Autores

Menon, M. J.
Motter, A. E.
Pimentel, B. M. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

Making use of a recursive approach, derivative dispersion relations are generalized for an arbitrary number of subtractions. The results for both cross even and odd amplitudes are theoretically consistent at sufficiently high energies and in the region of small momentum transfer. © 1999 Published by Elsevier Science B.V. All rights reserved.

Descrição

Palavras-chave

Dispersion relations, Elastic scattering, Total cross sections

Como citar

Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, v. 451, n. 1-2, p. 207-210, 1999.